Pacific Journal of Mathematics

On an additive arithmetic function.

K. Alladi and P. Erdős

Article information

Source
Pacific J. Math., Volume 71, Number 2 (1977), 275-294.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811427

Mathematical Reviews number (MathSciNet)
MR0447086

Zentralblatt MATH identifier
0359.10038

Subjects
Primary: 10A20
Secondary: 10A45

Citation

Alladi, K.; Erdős, P. On an additive arithmetic function. Pacific J. Math. 71 (1977), no. 2, 275--294. https://projecteuclid.org/euclid.pjm/1102811427


Export citation

References

  • [1] K. Alladi, A new logarithmic function,Srinivasa Ramanujan Commemmoration Volume, Oxford Press, Madras, India, (1974) part II.
  • [2] N. J. deBruijn, On the number of positive integers ^x free of prime factors>y, Indag. Math., (1951), 50-60.
  • [3] K. Chandrasekharan, ArithmeticalFunctions,Springer-Verlag, 1970, 50-65.
  • [4] L. M. Chawla, On a pair of Arithmeticfunctions,J. Natur. Sci. and Math., 8 (1968), 263-269.
  • [5] G. H. Hardy, Divergent Series, Oxford, Clarendon Press, 1949, 378-380.
  • [6] G H. Hardy and E. M. Wright, An Introductionto the Theory of Numbers, Oxford, Clarendon Press, 4-ed., 1968, 263, 354-358.
  • [7] S. M. Kerawala, On a pair of Arithmeticfunctionsanalogous to Chawla*s pair, J. Natur. Sci. and Math., 9 (1969), 97-103.
  • [8] M. O. LeVan, On the sum F(x, r), J. Natur. Sci. and Math., 11 (1971), 285-290.
  • [9] J. MohanLal, On the iterates of a number theoretic function, Math. Comp., 23 (1969), 181-183, A-34-38.
  • [10] N. J. Nicolas, Sur-1-ordre maximum dJun element dans le groupe Sn des permu- tations, Acta Arith., 14 (1958), 315-332.